# SDR 07FDEA01170

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 652555745
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE PANEL NR 3622 (ADF NR 2 SENSE ANTENNA) PANEL HAS MULTIPLE LARGE AREAS OF DELAM, MULTIPLE ELONGATED FASTENER HOLES AND PANEL IS EXCESSIVELY HEAVY.  REMOVED DAMAGED PANEL ASSY AND INSTALLED SERVICEABLE PANEL ASSY REF SRM 51-30-2 PAGE 9.  VERIFIED ADF SENSE ANTENNA WAS HOOKED UP.
